The small index property for free groups of countable rank

Evans, David and Bryant, Roger M. (1997) The small index property for free groups of countable rank. Journal of the London Mathematical Society, 55 (2). pp. 363-369. ISSN 1469-7750

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 17 Mar 2020 18:15
URI: https://ueaeprints.uea.ac.uk/id/eprint/20026
DOI:

Actions (login required)

View Item View Item